ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Guruprasad, K and Huebschmann, J and Jeffrey, L and Weinstein, A (1997) Group systems, groupoids, and moduli spaces of parabolic bundles. In: Duke Mathematical Journal, 89 (2). pp. 377-412.

This list was generated on Tue Jun 18 19:33:23 2024 IST.